Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 14, Issue 1, 2020
Metadata
 

The spectral localizer for even index pairings
Terry A. Loring and Hermann Schulz-Baldes
pp. 1–23
Abstract | Full-Text PDF (290 KB) | Metadata

The Higson–Roe sequence for étale groupoids. I. Dual algebras and compatibility with the BC map
Moulay-Tahar Benameur and Indrava Roy
pp. 25–71
Abstract | Full-Text PDF (414 KB) | Metadata

Non-commutative crepant resolutions for some toric singularities. II
Špela Špenko and Michel Van den Bergh
pp. 73–103
Abstract | Full-Text PDF (412 KB) | Metadata

Quantum groups with projection and extensions of locally compact quantum groups
Paweł Kasprzak and Piotr M. Sołtan
pp. 105–123
Abstract | Full-Text PDF (301 KB) | Metadata

Hecke operators in $KK$-theory and the $K$-homology of Bianchi groups
Bram Mesland and Mehmet Haluk Şengün
pp. 125–189
Abstract | Full-Text PDF (504 KB) | Metadata

Differential calculus over double Lie algebroids
Sophie Chemla
pp. 191–222
Abstract | Full-Text PDF (317 KB) | Metadata

Annular representations of free product categories
Shamindra Kumar Ghosh, Corey Jones and B. Madhav Reddy
pp. 223–250
Abstract | Full-Text PDF (349 KB) | Metadata

Simple stably projectionless C*-algebras with generalized tracial rank one
George A. Elliott, Guihua Gong, Huaxin Lin and Zhuang Niu
pp. 251–347
Abstract | Full-Text PDF (621 KB) | Metadata

Frobenius degenerations of preprojective algebras
Daniel Kaplan
pp. 349–411
Abstract | Full-Text PDF (485 KB) | Metadata